# SDR DALA2017041002880

- Difficulty date: April 10, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 47,912 hours, 6,288 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Detached
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR PIN DETACHED FROM LANYARD.  SECURED PIN TO LANYARD.
